# SDR 2025FA0000372

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: General aviation
- Make and model: Boeing 787-10
- Aircraft serial: 60281
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 510Z1310706
- Part serial: S0001D05R
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SCL IS CURRENTLY IN THE HANGAR FOR C02 CHECK BETWEEN 16/05/25 TO 02/06/25.  DURING THE ACCOMPLISHMENT OF ADSI IB78J320002-RH, THE RH MLG PIVOT PIN BUSHING FOUND WITH CRACK DAMAGE AND SIGNS OF DISTRESS AT THERMAL SPRAY COATING. BUSHING AT INNER CYLINER (PIVOT) FOUND WORN.
